Lagrangian flows for vector fields with anisotropic regularity - Archive ouverte HAL Access content directly
Journal Articles Annales de l'Institut Henri Poincaré C, Analyse non linéaire Year : 2016

Lagrangian flows for vector fields with anisotropic regularity

Abstract

We prove quantitative estimates for flows of vector fields subject to anisotropic regu-larity conditions: some derivatives of some components are (singular integrals of) measures, while the remaining derivatives are (singular integrals of) integrable functions. This is motivated by the regularity of the vector field in the Vlasov-Poisson equation with measure density. The proof ex-ploits an anisotropic variant of the argument in [19, 13] and suitable estimates for the difference quotients in such anisotropic context. In contrast to regularization methods, this approach gives quantitative estimates in terms of the given regularity bounds. From such estimates it is possible to recover the well posedness for the ordinary differential equation and for Lagrangian solutions to the continuity and transport equations.
Fichier principal
Vignette du fichier
anisotropic.pdf (378.26 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01097370 , version 1 (19-12-2014)

Identifiers

Cite

Anna Bohun, François Bouchut, Gianluca Crippa. Lagrangian flows for vector fields with anisotropic regularity. Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2016, 33 (6), pp.1409-1429. ⟨10.1016/j.anihpc.2015.05.005⟩. ⟨hal-01097370⟩
148 View
183 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More